# SDR DALA2022072905230

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 10,141 hours, 4,536 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FLIGHT DECK JUMPSEAT SHOULDER HARNESS JAMMED. UNJAMMED SHOULDER HARNESS PER A321. AMM 25-11-41 OPS CKS GOOD NOW. (LP# 8557640)
